MAUDE Adverse Event Report: DENTSPLY SIRONA ORTHODONTICS INC. NONTEMPLATE ALIGNER ARCH; ALIGNER, SEQUENTIAL

DENTSPLY SIRONA ORTHODONTICS INC. NONTEMPLATE ALIGNER ARCH; ALIGNER, SEQUENTIAL
Catalog Number 00856379007023
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a patient using the nontemplate aligner arch aligners experienced allergic reaction to the aligners.The patient experienced red and irritated gums with sores and blisters that developed on their lips.Multiple changes have been tried over the past few months that have not worked.The only relief the patient gets is when they do not have the aligners in their mouth.
 
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation results dhr we reviewed the dhr for this so-sr05660719 / patient id# (b)(6) / site id# 07374, qty.58 items assy-500011 (aligners) and 2 items assy-500010 (templates) were packaged by the second shift by auto bag-and-box operation on october 16, 2025, in manufacturing supercell sc1, equipment pua-08.The sales order was inspected and met the acceptance criteria provided by qa.Incoming inspection.We reviewed the incoming inspection record for the material manufacturing of this so-sr05660719.Raw material: part-501019 / lot# 265985 / qty.Received = 555 rolls, inspection date: august 12, 2025.The material was found acceptable for use in the suresmile product's manufacture.Photo investigation the evidence provided by the customer only shows the patient¿s allergic reaction checklist, in which the patient declares no known allergic reactions and also states that no testing was performed to assess allergies to the product.The patient reports symptoms such as irritated, sore gums and blisters on the lips; however, no supporting documentation is provided.Return we received the return of 52 aligners (stages 4¿29).The received aligners were in their packaging bags, completely sealed.We inspected the returned aligners (u4 sn: (b)(6) and l4 sn: (b)(6)) for patient id e8f8.No out-of-specification conditions were observed in the inspected aligners.The aligners meet the quality criteria specified in 0281-wi-aln-005-3, final quality control and aligner washing, visual detection of defects.

Brand Name
NONTEMPLATE ALIGNER ARCH
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer (Section G)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24303810
Report Number1649995-2026-00004
Device Sequence Number5142778
Product Code NXC
UDI-Device Identifier00856379007023
UDI-Public00856379007023
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K171860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00856379007023
Device Lot Number11313991
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/07/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexMale